The second main theorem for holomorphic curves into semi-Abelian varieties

Junjiro Noguchi Graduate School of Mathematical Sciences, University of Tokyo Jörg Winkelmann Graduate School of Mathematical Sciences, University of Tokyo Katsutoshi Yamanoi Research Institute for Mathematical Sciences, Kyoto University

TBD mathscidoc:1701.331913

Acta Mathematica, 188, (1), 129-161, 2000.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 121 downloads ] [ 0 comments ]
@inproceedings{junjiro2000the,
  title={The second main theorem for holomorphic curves into semi-Abelian varieties},
  author={Junjiro Noguchi, Jörg Winkelmann, and Katsutoshi Yamanoi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340045648622},
  booktitle={Acta Mathematica},
  volume={188},
  number={1},
  pages={129-161},
  year={2000},
}
Junjiro Noguchi, Jörg Winkelmann, and Katsutoshi Yamanoi. The second main theorem for holomorphic curves into semi-Abelian varieties. 2000. Vol. 188. In Acta Mathematica. pp.129-161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340045648622.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved